Show simple item record

dc.contributor.authorJia, Lukun ( )
dc.contributor.authorFeng, Zhaosheng ( Orcid Icon 0000-0003-2782-4539 )
dc.date.accessioned2022-03-22T16:37:31Z
dc.date.available2022-03-22T16:37:31Z
dc.date.issued2017-01-29
dc.identifier.citationJia, L., Cheng, J., & Feng, Z. (2017). A q-analogue of Kummer's equation. Electronic Journal of Differential Equations, 2017(31), pp. 1-20.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15536
dc.description.abstractIn this article we define a q-analogue of Kummer's equation. It has two singular points. Near the singular point at zero, using the Frobenius method, we obtain two linearly independent series solutions in any one of three cases according to the difference of roots of the characteristic equation. Near the singular point at infinity, given that the only formal series solution is divergent, we find two integral solutions which are convergent under some condition. Finally, using the q-analogue of Kummer's equation, we deduce six contiguous relations about the q-hypergeometric series 1Φ1.en_US
dc.formatText
dc.format.extent20 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2017, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectq-Analogueen_US
dc.subjectKummer's equationen_US
dc.subjectFrobenius methoden_US
dc.subjectContiguous relationsen_US
dc.titleA q-analogue of Kummer's equationen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record